# SDR SIMA953191

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 438
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Box
- Part number: C4589000
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 1,384 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3814 - RIGHT MAIN GEAR CAME DOWN IN FLIGHT, RED UNLOCK LIGHT CAME ON OVERHEAD GREEN SYSTEM CYCLES.  TROUBLESHOT, FOUND UPLOCK BOX NOT FUNCTIONING PROPERLY.  RAI RIGHT UPLOCK BOX, IAW 32-31-00 OF AMM.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
